It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lorazepam question
Jun 17, 2007
Greetings all! I have a question concerning Ativan(Lorazepam). Can it cause my leg to feel simultaneously weak and restless? I was trying to stop taking it every evening by trying to cut the pill in half(dosage: 0.5). I started doing that on Thursday evening and of course I couldn't sleep. On top of that for some reason I had terrible pain in the leg that now feels weak and restless. Actually while I'm on the topic; I never felt dizzy or had vision problems before I took the pill so does that unfortunate side wear off after time? I feel all these side effects..





All times are GMT -7. The time now is 05:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!